D inf s optimality in copula models

E. Perrone, A. Rappold, W. Müller, Statistical Methods and Applications 26 (2017) 403–418.

Download
OA IST-2017-739-v1+2_10260_2016_375_MOESM1_ESM.pdf 56.66 KB
OA IST-2017-739-v1+3_s10260-016-0375-6.pdf 688.95 KB

Journal Article | Published | English

Scopus indexed
Author
Perrone, ElisaIST Austria ; Rappold, Andreas; Müller, Werner
Department
Abstract
Optimum experimental design theory has recently been extended for parameter estimation in copula models. The use of these models allows one to gain in flexibility by considering the model parameter set split into marginal and dependence parameters. However, this separation also leads to the natural issue of estimating only a subset of all model parameters. In this work, we treat this problem with the application of the (Formula presented.)-optimality to copula models. First, we provide an extension of the corresponding equivalence theory. Then, we analyze a wide range of flexible copula models to highlight the usefulness of (Formula presented.)-optimality in many possible scenarios. Finally, we discuss how the usage of the introduced design criterion also relates to the more general issue of copula selection and optimal design for model discrimination.
Publishing Year
Date Published
2017-08-01
Journal Title
Statistical Methods and Applications
Acknowledgement
This work has been supported by the project ANR-2011-IS01-001-01 “DESIRE” and Austrian Science Fund (FWF) I833-N18. Open access funding is provided by the Austrian Science Fund (FWF).
Volume
26
Issue
3
Page
403 - 418
IST-REx-ID

Cite this

Perrone E, Rappold A, Müller W. D inf s optimality in copula models. Statistical Methods and Applications. 2017;26(3):403-418. doi:10.1007/s10260-016-0375-6
Perrone, E., Rappold, A., & Müller, W. (2017). D inf s optimality in copula models. Statistical Methods and Applications, 26(3), 403–418. https://doi.org/10.1007/s10260-016-0375-6
Perrone, Elisa, Andreas Rappold, and Werner Müller. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications 26, no. 3 (2017): 403–18. https://doi.org/10.1007/s10260-016-0375-6.
E. Perrone, A. Rappold, and W. Müller, “D inf s optimality in copula models,” Statistical Methods and Applications, vol. 26, no. 3, pp. 403–418, 2017.
Perrone E, Rappold A, Müller W. 2017. D inf s optimality in copula models. Statistical Methods and Applications. 26(3), 403–418.
Perrone, Elisa, et al. “D Inf s Optimality in Copula Models.” Statistical Methods and Applications, vol. 26, no. 3, Springer, 2017, pp. 403–18, doi:10.1007/s10260-016-0375-6.
All files available under the following license(s):
Creative Commons Attribution 4.0 International Public License (CC-BY 4.0):
Main File(s)
Access Level
OA Open Access
Date Uploaded
2018-12-12
MD5 Checksum
0b2d1b647ca96e9ef13a14b8b6775e0f
Access Level
OA Open Access
Date Uploaded
2018-12-12
MD5 Checksum
3321ef34e02e28acfc427f77cf32812a


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar